# SDR SWAA2013081219129

- Difficulty date: July 25, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 50,880 hours, 29,737 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW FWD BULKHEAD VERTICAL PRESSURE WEB CRACKED AT BS 663, BETWEEN LBL 24.92 & LBL 31.83.  REPAIRED WEB IAW SRM.
